# SDR MWEA010650

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 591142529
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT SPLICE STRAP IS DAMAGED.  STRAP IS LOCATED IN AFT BAG PIT STATION 823 LONGERON 26 LEFT THROUGH 26 RIGHT.  FABRICATED AND INSTALLED BUTT SPLICE DOUBLER.
